# SDR C2XA96CL041

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48544
- Make and model: Beech 1900D
- Aircraft serial: UE183
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comp Blades
- Condition: Damaged
- Location: Rt Engine
- Part time: 2,216 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED OVERNIGHT INSPECTION, MAINTENANCE FOUND THE RT HAND ENGINE TO HAVE DAMAGED COMPRESSOR BLADES. THE COMPRESSOR BLADES WERE DETERMINED TO BE OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RT HAND ENGINE IAW BEECHCRAFT 1900D MM 71-00-00, OPERATIONAL AND LEAKS CHECKS WERE GOOD IAW BEECHCRAFT 1900D MM 76-10-00.  AIRCRAFT RELEASED FOR SERVICE.  (X)
